Some remarks on pseudo-null submodules of tamely ramified Iwasawa modules
Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 2, pp. 533-555.

Nous donnons diverses observations sur la structure des modules d’Iwasawa modérément ramifiés pour une p -extension (ou une p -extension multiple) d’un corps de nombres. Dans cet article, nous considérons la question de savoir si un module d’Iwasawa modérément ramifié possède un sous-module fini (ou pseudo-nul) non-nul ou non. Pour la p -extension cyclotomique de (avec p impair), nous pouvons obtenir une solution complète à cette question. Nous donnons également des conditions suffisantes pour avoir un sous-module pseudo-nul non-nul pour la p 2 -extension d’un corps quadratique imaginaire. Et nous donnons aussi une application de nos résultats à la « théorie d’Iwasawa non-abélienne » dans le sens d’Ozaki.

We will give several observations about the structure of tamely ramified Iwasawa modules for a p -extension (or a multiple p -extension) of an algebraic number field. In the present paper, we consider the question whether a given tamely ramified Iwasawa module has a non-trivial finite (or pseudo-null) submodule or not. For the cyclotomic p -extension of (with odd p), we can obtain a complete answer to this question. We also give sufficient conditions for having a non-trivial pseudo-null submodule for the case of the p 2 -extension of an imaginary quadratic field. We also give an application of our results to the “non-abelian Iwasawa theory” in the sense of Ozaki.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1038
Classification : 11R23
Mots clés : Iwasawa modules, finite submodules, pseudo-null submodules
@article{JTNB_2018__30_2_533_0,
     author = {Satoshi Fujii and Tsuyoshi Itoh},
     title = {Some remarks on pseudo-null submodules of tamely ramified {Iwasawa} modules},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {533--555},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {30},
     number = {2},
     year = {2018},
     doi = {10.5802/jtnb.1038},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1038/}
}
TY  - JOUR
AU  - Satoshi Fujii
AU  - Tsuyoshi Itoh
TI  - Some remarks on pseudo-null submodules of tamely ramified Iwasawa modules
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2018
DA  - 2018///
SP  - 533
EP  - 555
VL  - 30
IS  - 2
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1038/
UR  - https://doi.org/10.5802/jtnb.1038
DO  - 10.5802/jtnb.1038
LA  - en
ID  - JTNB_2018__30_2_533_0
ER  - 
Satoshi Fujii; Tsuyoshi Itoh. Some remarks on pseudo-null submodules of tamely ramified Iwasawa modules. Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 2, pp. 533-555. doi : 10.5802/jtnb.1038. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1038/

[1] Leslie J. Federer Noetherian Z p [[T]]-modules, adjoints, and Iwasawa theory, Ill. J. Math., Volume 30 (1986) no. 4, pp. 636-652 | Zbl 0596.12006

[2] Satoshi Fujii Pseudo-null submodules of the unramified Iwasawa module for p 2 -extensions, Interdiscip. Inf. Sci., Volume 16 (2010) no. 1, pp. 55-66 | Zbl 1234.11145

[3] Satoshi Fujii On the depth of the relations of the maximal unramified pro-p Galois group over the cyclotomic p -extension, Acta Arith., Volume 149 (2011) no. 2, pp. 101-110 | Zbl 1250.11094

[4] Satoshi Fujii On restricted ramifications and pseudo-null submodules of Iwasawa modules for p 2 -extensions, J. Ramanujan Math. Soc., Volume 29 (2014) no. 3, pp. 295-305 | Zbl 1316.11098

[5] Takashi Fukuda; Keiichi Komatsu Noncyclotomic p -extensions of imaginary quadratic fields, Exp. Math., Volume 11 (2002) no. 4, pp. 469-475 | Zbl 1162.11390

[6] Georges Gras Class field theory, From theory to practice, Springer Monographs in Mathematics, Springer, 2003, xiii+491 pages | Zbl 1019.11032

[7] Ralph Greenberg The Iwasawa invariants of Γ-extensions of a fixed number field, Am. J. Math., Volume 95 (1973) no. 1, pp. 204-214 | Zbl 0268.12005

[8] Ralph Greenberg On the Iwasawa invariants of totally real number fields, Am. J. Math., Volume 98 (1976) no. 1, pp. 263-284 | Zbl 0334.12013

[9] Ralph Greenberg On the structure of certain Galois groups, Invent. Math., Volume 47 (1978) no. 1, pp. 85-99 | Zbl 0403.12004

[10] Ralph Greenberg Iwasawa theory – past and present, Class field theory – its centenary and prospect (Advanced Studies in Pure Mathematics) Volume 30, Mathematical Society of Japan, 2001, pp. 335-385 | Zbl 0998.11054

[11] Ralph Greenberg On the structure of certain Galois cohomology groups, Doc. Math. (2006), pp. 335-391 | Zbl 1138.11048

[12] Tsuyoshi Itoh; Yasushi Mizusawa; Manabu Ozaki On the p -ranks of tamely ramified Iwasawa modules, Int. J. Number Theory, Volume 9 (2013) no. 6, pp. 1491-1503 | Zbl 1318.11141

[13] Tsuyoshi Itoh; Yu Takakura On tamely ramified Iwasawa modules for p -extensions of imaginary quadratic fields, Tokyo J. Math., Volume 37 (2014) no. 2, pp. 405-431 | Zbl 1320.11099

[14] Kenkichi Iwasawa A note on class numbers of algebraic number fields, Abh. Math. Semin. Univ. Hamb., Volume 20 (1956) no. 3-4, p. 257-258 | Zbl 0074.03002

[15] Jean-François Jaulent; Christian Maire; Guillaume Perbet Sur les formules asymptotiques le long des -extensions, Ann. Math. Qué, Volume 37 (2013) no. 1, pp. 63-78 | Zbl 1360.11113

[16] Takenori Kataoka On pseudo-isomorphism classes of tamely ramified Iwasawa modules over imaginary quadratic fields, Acta Arith., Volume 180 (2017) no. 2, pp. 171-182 | Zbl 1393.11070

[17] John Minardi Iwasawa modules for p d -extensions of algebraic number fields (1986) (Ph. D. Thesis)

[18] Yasushi Mizusawa Tame pro-2 Galois groups and the basic 2 -extension, Trans. Am. Math. Soc., Volume 370 (2018) no. 4, pp. 2423-2461 | Zbl 06830276

[19] Yasushi Mizusawa; Manabu Ozaki On tame pro-p Galois groups over basic p -extensions, Math. Z., Volume 273 (2013) no. 3-4, pp. 1161-1173 | Zbl 1291.11131

[20] Jan Nekovář Selmer complexes, Astérisque, Volume 310, Société Mathématique de France, 2006, viii+559 pages | Zbl 1211.11120

[21] Thong Nguyen Quang Do Formations de classes et modules d’Iwasawa, Number theory (Noordwijkerhout, 1983) (Lecture Notes in Mathematics) Volume 1068, Springer, 1983, pp. 167-185 | Zbl 0543.12007

[22] Manabu Ozaki A note on the capitulation in Z p -extensions, Proc. Japan Acad., Ser. A, Volume 71 (1995) no. 9, p. 218-219 | Zbl 0857.11064

[23] Manabu Ozaki The class group of Z p -extensions over totally real number fields, Tôhoku Math. J., Volume 49 (1997) no. 3, pp. 431-435 | Zbl 0896.11044

[24] Manabu Ozaki Iwasawa invariants of p -extensions over an imaginary quadratic field, Class field theory – its centenary and prospect (Advanced Studies in Pure Mathematics) Volume 30, Mathematical Society of Japan, 2001, pp. 387-399 | Zbl 1002.11078

[25] Manabu Ozaki Non-abelian Iwasawa theory of p -extensions, Young Philosophers in Number Theory, Volume 1256, Sūrikaisekikenkyūsho Kōkyūroku, 2002, pp. 25-37

[26] Manabu Ozaki Non-abelian Iwasawa theory of p -extensions, J. Reine Angew. Math., Volume 602 (2007), pp. 59-94 | Zbl 1123.11034

[27] Bernadette Perrin-Riou Arithmétique des courbes elliptiques et théorie d’Iwasawa, Mém. Soc. Math. Fr., Nouv. Sér., Volume 17 (1984), pp. 1-130 | Zbl 0599.14020

[28] Lawrence C. Washington Introduction to cyclotomic fields, Graduate Texts in Mathematics, Volume 83, Springer, 1997, xiv+487 pages | Zbl 0966.11047

[29] Kay Wingberg Free pro-p extensions of number fields (preprint)

Cité par Sources :